First, I want to say thanks to everyone who has shared. I've been reading for awhile and just joined. So my story is I have been on pain meds steady for 6 years. Prescribed by doctors for legitimate reasons in beginning but became clear that over time it was more about being afraid to come off them...than being afraid of pain. I was caught up in the "how can I possibly be sick and non functioning? I have kids and a job..etc etc. So here's where I am now. I have been on (3) 20 mg Opana/ day and (5) 10mg oxy/day. This had been my dose for couple years. So back at end of Sept. My normal dr appt with pain mgt dr got cancelled..by them. When I explained my meds were due next day they basically said " too bad, we can get you another appt in 12 days". You can imagine the panic I experienced. I called back in office daily to see if any open appts and they decided to drop me for "drug seeking behaviour". Now before I get to the part that I believe this is a blessing in disguise...let me say that it's total B.S. that these (at least mine) can take your money every other month..give you scripts and then feel no obligation to help you deal with the flip side (withdrawal). So I was able to get my hands on about 30 hydrocodone 10s and 17 Norco 5 s to get me through the next week before I could get into a new dr. New dr says he will give me a weaning dose schedule and have me off in a month. He said he had other meds he could put me on but I had to get off these for 6 weeks ( time for brain to heal). OMG! 6 weeks...I thought for sure I wasn't gonna survive this. So long story short, it's been a month, I've done what I would consider a rapid wean and I'm at 72 hours since my last dose of any opioid. I would say I'm moderately uncomfortable. during day I'm restless, anxious, bored, achy NO ENERGY or appetite and the day seems TO DRAG ON AND ON. I am taking Welbutrin, Chlonidine, lopermide, vit B/C and St Johns Wort. At night, I actually get more sleep than expected with exception of some interruptions in which I eventually fall back to sleep. I am taking benedryl for sleep. Symptoms of nausea and diarrhea are mild but still come and go. I would say my worst symptom at this point is the annoying major fatigue. I have to psych myself up to take shower or go to bathroom. From what I've read, this symptom could linger for awhile. And I realize I'm not going to be 100% for awhile but when will it get easier? When will doing daily chores atleast be an option?